Join the 'Lactose Intolerance' group to help and get support from people like you.
Lactose Intolerance Questions
We found 13 questions associated with the 'Lactose Intolerance' topic.
Posted 13 Dec 2009 by • 1 answer
I take 5 before beginning to eat dairy and still have occasional problems. Thanks
Posted 17 Mar 2013 by • 2 answers
I never had any problem processing milk products until recently. I am 34 years old. Now I get gas and bloating if I have even a small amount of dairy. Could I be lactose intolerant now?
Posted 17 Aug 2012 by • 1 answer
How much is the maximum amount of lactase we can take?
Posted 9 Mar 2017 by • 1 answer
Diarrhea for 3 months now due to lactose intolerance, took a probiotic but I'd like to take Florastor at the same time to get regulated again.
Posted 15 Aug 2018 by • 1 answer
I can't find the details of the fillers in the 5mg. made by Rhodes pharmacuticals but they are the only generic that make me queasy so I am thinking they must have a lactose filler in them because I am lactose intolerant. does anyone know the fillers in this brand?
Posted 7 Apr 2015 by • 2 answers
Can Cymbalta (or any antidepressants) cause lactose intolerance? My mom thinks my lactose intolerance is related to my starting Cymbalta, but I think it started about 8 months earlier. Can any antidepressants cause that?
Posted 19 May 2010 by • 1 answer
I have been diagnosed with Lactose Intolerance. What I find kind of weird is I get extemely sick on milk of any kind--- 2%, !% or skim doesn't matter. I can eat ice cream alot though. Does this make sense to anyone out there? As far as dairy goes I can have anything but milk and I like milk. ...
Posted 16 Jan 2011 by • 1 answer
If you are lactose intolerant, would that be a reason as to why you would have so many problems taking other medications? Bloating, diarrhea?Constipation?
Posted 8 Feb 2012 by • 1 answer
What are the approximate odds of an inappropriate or "excessive" dosage of birth control implants (the kind implanted in the arm) causing a resultant, lifelong allergy to dairy, or lactose intolerance? It seems quite far fetched... just trying to determine how likely her claims ...
Posted 17 Oct 2013 by • 1 answer
... lactose intolerance, including stomach pain, horrible gas rumbling in my guts, nausea, and a feeling of generally being unwell. Is this connected?
Posted 24 Feb 2014 by • 1 answer
I've always wondered, how long after taking the pill is it deemed ok to pass a stool (such that it is not regarded as a missed pill) and how long after taking the pill., if you have diarrhea, is still ok? Basically what is the absorption rate like? As all information that is thoroughly ...
Posted 9 Mar 2014 by • 1 answer
Posted 7 Aug 2014 by • 1 answer
... lactose intolerance. Is the diarrhea more or less likely from 8 weeks of Cosamine Ds, three capsules daily? Need to know now before a trip